MathSciNet Relay Station
MathSciNet bibliographic data
MR1432030 68Q25 (05C85 68R10)
Karger, D.; Motwani, R.; Ramkumar, G. D. S. On approximating the longest path in a graph. Algorithmica 18 (1997), no. 1, 82–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement